# SDR CALA2025081107566

- Difficulty date: August 8, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Dome Nut
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DOME NUTS IN FWD PIT FROM BS 690 TO 730 L/H SIDE AT MAIN CABIN FLOOR LEVEL.  ECRA 5330-07581 AND EA757-5330 -13-A4304 ACCOMPLISHED.
